Filters : "ICMC" "Geometriae Dedicata" Limpar

Filters



Refine with date range


  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Geometria Diferencial, Subvariedades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DAJCZER, Marcos; FIGUEIREDO JUNIOR, Ruy Tojeiro de. Hypersurfaces of space forms carrying a totally geodesic foliation. Geometriae Dedicata, Dordrecht, Springer, v. 205, n. 1, p. 129-146, 2020. Disponível em: < http://dx.doi.org/10.1007/s10711-019-00468-8 > DOI: 10.1007/s10711-019-00468-8.
    • APA

      Dajczer, M., & Figueiredo Junior, R. T. de. (2020). Hypersurfaces of space forms carrying a totally geodesic foliation. Geometriae Dedicata, 205( 1), 129-146. doi:10.1007/s10711-019-00468-8
    • NLM

      Dajczer M, Figueiredo Junior RT de. Hypersurfaces of space forms carrying a totally geodesic foliation [Internet]. Geometriae Dedicata. 2020 ; 205( 1): 129-146.Available from: http://dx.doi.org/10.1007/s10711-019-00468-8
    • Vancouver

      Dajczer M, Figueiredo Junior RT de. Hypersurfaces of space forms carrying a totally geodesic foliation [Internet]. Geometriae Dedicata. 2020 ; 205( 1): 129-146.Available from: http://dx.doi.org/10.1007/s10711-019-00468-8
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Teoria Do índice, Dinâmica Topológica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LIMA, Dahisy V. de S; MANZOLI NETO, Oziride; REZENDE, Ketty Abaroa de. On handle theory for Morse-Bott critical manifolds. Geometriae Dedicata, Dordrecht, Springer, v. 202, n. 1, p. 265-309, 2019. Disponível em: < http://dx.doi.org/10.1007/s10711-018-0413-7 > DOI: 10.1007/s10711-018-0413-7.
    • APA

      Lima, D. V. de S., Manzoli Neto, O., & Rezende, K. A. de. (2019). On handle theory for Morse-Bott critical manifolds. Geometriae Dedicata, 202( 1), 265-309. doi:10.1007/s10711-018-0413-7
    • NLM

      Lima DV de S, Manzoli Neto O, Rezende KA de. On handle theory for Morse-Bott critical manifolds [Internet]. Geometriae Dedicata. 2019 ; 202( 1): 265-309.Available from: http://dx.doi.org/10.1007/s10711-018-0413-7
    • Vancouver

      Lima DV de S, Manzoli Neto O, Rezende KA de. On handle theory for Morse-Bott critical manifolds [Internet]. Geometriae Dedicata. 2019 ; 202( 1): 265-309.Available from: http://dx.doi.org/10.1007/s10711-018-0413-7
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Geometria Diferencial Clássica, Geometria Global, Singularidades, Problema De Cauchy

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRANDER, David; TARI, Farid. Families of spherical surfaces and harmonic maps. Geometriae Dedicata, Dordrecht, Springer, v. 201, n. 1, p. 203-225, 2019. Disponível em: < http://dx.doi.org/10.1007/s10711-018-0389-3 > DOI: 10.1007/s10711-018-0389-3.
    • APA

      Brander, D., & Tari, F. (2019). Families of spherical surfaces and harmonic maps. Geometriae Dedicata, 201( 1), 203-225. doi:10.1007/s10711-018-0389-3
    • NLM

      Brander D, Tari F. Families of spherical surfaces and harmonic maps [Internet]. Geometriae Dedicata. 2019 ; 201( 1): 203-225.Available from: http://dx.doi.org/10.1007/s10711-018-0389-3
    • Vancouver

      Brander D, Tari F. Families of spherical surfaces and harmonic maps [Internet]. Geometriae Dedicata. 2019 ; 201( 1): 203-225.Available from: http://dx.doi.org/10.1007/s10711-018-0389-3
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Singularidades, Teoria Das Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CASONATTO, C; FUSTER, M. C. Romero; ATIQUE, Roberta Godoi Wik. Topological invariants of stable maps of oriented 3-manifolds in 'R POT. 4'. Geometriae Dedicata, Dordrecht, Springer, v. 194, n. 1, p. 187-207, 2018. Disponível em: < http://dx.doi.org/10.1007/s10711-017-0272-7 > DOI: 10.1007/s10711-017-0272-7.
    • APA

      Casonatto, C., Fuster, M. C. R., & Atique, R. G. W. (2018). Topological invariants of stable maps of oriented 3-manifolds in 'R POT. 4'. Geometriae Dedicata, 194( 1), 187-207. doi:10.1007/s10711-017-0272-7
    • NLM

      Casonatto C, Fuster MCR, Atique RGW. Topological invariants of stable maps of oriented 3-manifolds in 'R POT. 4' [Internet]. Geometriae Dedicata. 2018 ; 194( 1): 187-207.Available from: http://dx.doi.org/10.1007/s10711-017-0272-7
    • Vancouver

      Casonatto C, Fuster MCR, Atique RGW. Topological invariants of stable maps of oriented 3-manifolds in 'R POT. 4' [Internet]. Geometriae Dedicata. 2018 ; 194( 1): 187-207.Available from: http://dx.doi.org/10.1007/s10711-017-0272-7
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Singularidades, Teoria Das Singularidades, Deformações De Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BARBOSA, G. F; GRULHA JÚNIOR, Nivaldo de Góes; SAIA, Marcelo Jose. Minimal Whitney stratification and Euler obstruction of discriminants. Geometriae Dedicata, Dordrecht, Springer, v. 186, n. 1, p. 173-180, 2017. Disponível em: < http://dx.doi.org/10.1007/s10711-016-0184-y > DOI: 10.1007/s10711-016-0184-y.
    • APA

      Barbosa, G. F., Grulha Júnior, N. de G., & Saia, M. J. (2017). Minimal Whitney stratification and Euler obstruction of discriminants. Geometriae Dedicata, 186( 1), 173-180. doi:10.1007/s10711-016-0184-y
    • NLM

      Barbosa GF, Grulha Júnior N de G, Saia MJ. Minimal Whitney stratification and Euler obstruction of discriminants [Internet]. Geometriae Dedicata. 2017 ; 186( 1): 173-180.Available from: http://dx.doi.org/10.1007/s10711-016-0184-y
    • Vancouver

      Barbosa GF, Grulha Júnior N de G, Saia MJ. Minimal Whitney stratification and Euler obstruction of discriminants [Internet]. Geometriae Dedicata. 2017 ; 186( 1): 173-180.Available from: http://dx.doi.org/10.1007/s10711-016-0184-y
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Geometria Diferencial, Geometria De Geodésicas, Equações Diferenciais Ordinárias

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      REMIZOV, A. O; TARI, Farid. Singularities of the geodesic flow on surfaces with pseudo-Riemannian metrics. Geometriae Dedicata, Dordrecht, Springer, v. 185, n. 1, p. 131-153, 2016. Disponível em: < http://dx.doi.org/10.1007/s10711-016-0172-2 > DOI: 10.1007/s10711-016-0172-2.
    • APA

      Remizov, A. O., & Tari, F. (2016). Singularities of the geodesic flow on surfaces with pseudo-Riemannian metrics. Geometriae Dedicata, 185( 1), 131-153. doi:10.1007/s10711-016-0172-2
    • NLM

      Remizov AO, Tari F. Singularities of the geodesic flow on surfaces with pseudo-Riemannian metrics [Internet]. Geometriae Dedicata. 2016 ; 185( 1): 131-153.Available from: http://dx.doi.org/10.1007/s10711-016-0172-2
    • Vancouver

      Remizov AO, Tari F. Singularities of the geodesic flow on surfaces with pseudo-Riemannian metrics [Internet]. Geometriae Dedicata. 2016 ; 185( 1): 131-153.Available from: http://dx.doi.org/10.1007/s10711-016-0172-2
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DALBELO, T. M; GRULHA JÚNIOR, Nivaldo de Góes. The Euler obstruction and torus action. Geometriae Dedicata, Dordrecht, Springer, v. 175, n. 1, p. 373-383, 2015. Disponível em: < http://dx.doi.org/10.1007/s10711-014-9952-8 > DOI: 10.1007/s10711-014-9952-8.
    • APA

      Dalbelo, T. M., & Grulha Júnior, N. de G. (2015). The Euler obstruction and torus action. Geometriae Dedicata, 175( 1), 373-383. doi:10.1007/s10711-014-9952-8
    • NLM

      Dalbelo TM, Grulha Júnior N de G. The Euler obstruction and torus action [Internet]. Geometriae Dedicata. 2015 ; 175( 1): 373-383.Available from: http://dx.doi.org/10.1007/s10711-014-9952-8
    • Vancouver

      Dalbelo TM, Grulha Júnior N de G. The Euler obstruction and torus action [Internet]. Geometriae Dedicata. 2015 ; 175( 1): 373-383.Available from: http://dx.doi.org/10.1007/s10711-014-9952-8
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Singularidades, Geometria Simplética, Geometria Diferencial

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOMITRZ, Wojciech; RIOS, Pedro Paulo de Magalhães. Singularities of equidistants and global centre symmetry sets of Lagrangian submanifolds. Geometriae Dedicata, Dordrecht, Springer, v. 169, n. 1, p. 361-382, 2014. Disponível em: < http://dx.doi.org/10.1007/s10711-013-9861-2 > DOI: 10.1007/s10711-013-9861-2.
    • APA

      Domitrz, W., & Rios, P. P. de M. (2014). Singularities of equidistants and global centre symmetry sets of Lagrangian submanifolds. Geometriae Dedicata, 169( 1), 361-382. doi:10.1007/s10711-013-9861-2
    • NLM

      Domitrz W, Rios PP de M. Singularities of equidistants and global centre symmetry sets of Lagrangian submanifolds [Internet]. Geometriae Dedicata. 2014 ; 169( 1): 361-382.Available from: http://dx.doi.org/10.1007/s10711-013-9861-2
    • Vancouver

      Domitrz W, Rios PP de M. Singularities of equidistants and global centre symmetry sets of Lagrangian submanifolds [Internet]. Geometriae Dedicata. 2014 ; 169( 1): 361-382.Available from: http://dx.doi.org/10.1007/s10711-013-9861-2
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Topologia Algébrica, Geometria

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MANZOLI NETO, Oziride; MELO, T. de; SPREAFICO, Mauro Flávio. Cellular decomposition of quaternionic spherical space forms. Geometriae Dedicata, The Netherlands, Springer, v. fe 2013, n. 1, p. 9-24, 2013. Disponível em: < http://dx.doi.org/10.1007/s10711-012-9714-4 > DOI: 10.1007/s10711-012-9714-4.
    • APA

      Manzoli Neto, O., Melo, T. de, & Spreafico, M. F. (2013). Cellular decomposition of quaternionic spherical space forms. Geometriae Dedicata, fe 2013( 1), 9-24. doi:10.1007/s10711-012-9714-4
    • NLM

      Manzoli Neto O, Melo T de, Spreafico MF. Cellular decomposition of quaternionic spherical space forms [Internet]. Geometriae Dedicata. 2013 ; fe 2013( 1): 9-24.Available from: http://dx.doi.org/10.1007/s10711-012-9714-4
    • Vancouver

      Manzoli Neto O, Melo T de, Spreafico MF. Cellular decomposition of quaternionic spherical space forms [Internet]. Geometriae Dedicata. 2013 ; fe 2013( 1): 9-24.Available from: http://dx.doi.org/10.1007/s10711-012-9714-4
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SALOOM, Amani; TARI, Farid. Curves in the Minkowski plane and their contact with pseudo-circles. Geometriae Dedicata, Dordrecht, Springer, v. 159, n. 1, p. 109-124, 2012. Disponível em: < http://dx.doi.org/10.1007/s10711-011-9649-1 > DOI: 10.1007/s10711-011-9649-1.
    • APA

      Saloom, A., & Tari, F. (2012). Curves in the Minkowski plane and their contact with pseudo-circles. Geometriae Dedicata, 159( 1), 109-124. doi:10.1007/s10711-011-9649-1
    • NLM

      Saloom A, Tari F. Curves in the Minkowski plane and their contact with pseudo-circles [Internet]. Geometriae Dedicata. 2012 ; 159( 1): 109-124.Available from: http://dx.doi.org/10.1007/s10711-011-9649-1
    • Vancouver

      Saloom A, Tari F. Curves in the Minkowski plane and their contact with pseudo-circles [Internet]. Geometriae Dedicata. 2012 ; 159( 1): 109-124.Available from: http://dx.doi.org/10.1007/s10711-011-9649-1
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BUOSI, Marcelo; IZUMIYA, Shyuichi; RUAS, Maria Aparecida Soares. Horo-tight spheres in hyperbolic space. Geometriae Dedicata, The Netherlands, Springer, v. 154, n. 1, p. 9-26, 2011. Disponível em: < http://dx.doi.org/10.1007/s10711-010-9565-9 > DOI: 10.1007/s10711-010-9565-9.
    • APA

      Buosi, M., Izumiya, S., & Ruas, M. A. S. (2011). Horo-tight spheres in hyperbolic space. Geometriae Dedicata, 154( 1), 9-26. doi:10.1007/s10711-010-9565-9
    • NLM

      Buosi M, Izumiya S, Ruas MAS. Horo-tight spheres in hyperbolic space [Internet]. Geometriae Dedicata. 2011 ; 154( 1): 9-26.Available from: http://dx.doi.org/10.1007/s10711-010-9565-9
    • Vancouver

      Buosi M, Izumiya S, Ruas MAS. Horo-tight spheres in hyperbolic space [Internet]. Geometriae Dedicata. 2011 ; 154( 1): 9-26.Available from: http://dx.doi.org/10.1007/s10711-010-9565-9
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Raimundo Nonato Araújo dos. Real map germs and higher open book structures. Geometriae Dedicata, The Netherlands, Springer, v. 147, n. 1, p. 177-185, 2010. Disponível em: < http://dx.doi.org/10.1007/s10711-009-9449-z > DOI: 10.1007/s10711-009-9449-z.
    • APA

      Santos, R. N. A. dos. (2010). Real map germs and higher open book structures. Geometriae Dedicata, 147( 1), 177-185. doi:10.1007/s10711-009-9449-z
    • NLM

      Santos RNA dos. Real map germs and higher open book structures [Internet]. Geometriae Dedicata. 2010 ; 147( 1): 177-185.Available from: http://dx.doi.org/10.1007/s10711-009-9449-z
    • Vancouver

      Santos RNA dos. Real map germs and higher open book structures [Internet]. Geometriae Dedicata. 2010 ; 147( 1): 177-185.Available from: http://dx.doi.org/10.1007/s10711-009-9449-z
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Singularidades, Equações Diferenciais Ordinárias, Teoria Qualitativa

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTINS, L. F; OLIVEIRA, Regilene Delazari dos Santos; TARI, F. On pairs of regular foliations in 'R POT. 3' and singularities of map-germs. Geometriae Dedicata, Netherlands, Springer, v. 135, n. 1, p. 103-118, 2008. Disponível em: < http://dx.doi.org/10.1007/s10711-008-9265-x > DOI: 10.1007/s10711-008-9265-x.
    • APA

      Martins, L. F., Oliveira, R. D. dos S., & Tari, F. (2008). On pairs of regular foliations in 'R POT. 3' and singularities of map-germs. Geometriae Dedicata, 135( 1), 103-118. doi:10.1007/s10711-008-9265-x
    • NLM

      Martins LF, Oliveira RD dos S, Tari F. On pairs of regular foliations in 'R POT. 3' and singularities of map-germs [Internet]. Geometriae Dedicata. 2008 ; 135( 1): 103-118.Available from: http://dx.doi.org/10.1007/s10711-008-9265-x
    • Vancouver

      Martins LF, Oliveira RD dos S, Tari F. On pairs of regular foliations in 'R POT. 3' and singularities of map-germs [Internet]. Geometriae Dedicata. 2008 ; 135( 1): 103-118.Available from: http://dx.doi.org/10.1007/s10711-008-9265-x
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Topologia

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; MATTOS, Denise de; SANTOS, Edvaldo L dos. A Borsuk-Ulam theorem for maps from a sphere to a generalized manifold. Geometriae Dedicata, Dordrecht, v. 107, p. 101-110, 2004.
    • APA

      Biasi, C., Mattos, D. de, & Santos, E. L. dos. (2004). A Borsuk-Ulam theorem for maps from a sphere to a generalized manifold. Geometriae Dedicata, 107, 101-110.
    • NLM

      Biasi C, Mattos D de, Santos EL dos. A Borsuk-Ulam theorem for maps from a sphere to a generalized manifold. Geometriae Dedicata. 2004 ; 107 101-110.
    • Vancouver

      Biasi C, Mattos D de, Santos EL dos. A Borsuk-Ulam theorem for maps from a sphere to a generalized manifold. Geometriae Dedicata. 2004 ; 107 101-110.
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Topologia-geometria

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MOCHIDA, Dirce Kiyomi Hayashida; ROMERO-FUSTER, M C; RUAS, Maria Aparecida Soares. Osculating hyperplanes and asymptotic directions of codimension two submanifolds of euclidean spaces. Geometriae Dedicata[S.l.], v. 77, n. 3, p. 305-315, 1999.
    • APA

      Mochida, D. K. H., Romero-Fuster, M. C., & Ruas, M. A. S. (1999). Osculating hyperplanes and asymptotic directions of codimension two submanifolds of euclidean spaces. Geometriae Dedicata, 77( 3), 305-315.
    • NLM

      Mochida DKH, Romero-Fuster MC, Ruas MAS. Osculating hyperplanes and asymptotic directions of codimension two submanifolds of euclidean spaces. Geometriae Dedicata. 1999 ; 77( 3): 305-315.
    • Vancouver

      Mochida DKH, Romero-Fuster MC, Ruas MAS. Osculating hyperplanes and asymptotic directions of codimension two submanifolds of euclidean spaces. Geometriae Dedicata. 1999 ; 77( 3): 305-315.
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Geometria, Singularidades

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MOCHIDA, D K H; FUSTER, M C R; RUAS, Maria Aparecida Soares. Geometry of surfaces in 4-spaces from a contact viewpoint. Geometriae Dedicata[S.l.], v. 54, p. 323-32, 1995.
    • APA

      Mochida, D. K. H., Fuster, M. C. R., & Ruas, M. A. S. (1995). Geometry of surfaces in 4-spaces from a contact viewpoint. Geometriae Dedicata, 54, 323-32.
    • NLM

      Mochida DKH, Fuster MCR, Ruas MAS. Geometry of surfaces in 4-spaces from a contact viewpoint. Geometriae Dedicata. 1995 ;54 323-32.
    • Vancouver

      Mochida DKH, Fuster MCR, Ruas MAS. Geometry of surfaces in 4-spaces from a contact viewpoint. Geometriae Dedicata. 1995 ;54 323-32.
  • In: Geometriae Dedicata. Unidade: ICMC

    Subjects: Topologia

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FUSTER, Maria Del Carmen Romero. Convexly generic curves in r 3. Geometriae Dedicata, The Netherlands, Springer, v. 28, n. 1, p. 7-29, 1988. DOI: 10.1007/bf00147797.
    • APA

      Fuster, M. D. C. R. (1988). Convexly generic curves in r 3. Geometriae Dedicata, 28( 1), 7-29. doi:10.1007/bf00147797
    • NLM

      Fuster MDCR. Convexly generic curves in r 3. Geometriae Dedicata. 1988 ; 28( 1): 7-29.
    • Vancouver

      Fuster MDCR. Convexly generic curves in r 3. Geometriae Dedicata. 1988 ; 28( 1): 7-29.


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020